RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2017, Volume 51, Issue 1, Pages 29–37 (Mi uzeru327)  

Mathematics

Embedding theorems for multianisotropic spaces with two vertices of anisotropicity

G. A. Karapetyan, H. A. Petrosyan

Russian-Armenian (Slavonic) State University, Yerevan

Abstract: We prove embedding theorems for multianisotropic spaces in the case when the Newton polyhedron has two vertices of anisotropicity. The case of one anisotropicity vertex of the polyhedron was studied in previous papers of one of the authors. The present paper is the continuation of those.

Keywords: multianisotropic polynomial, multianisotropic Sobolev spaces, integral representation, embedding theorems.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia 15T-1A197
This work was supported by the SCS of MES of the RA, in the frame of project SCS 15T-1A197.


Full text: PDF file (198 kB)
References: PDF file   HTML file

Document Type: Article
MSC: 32Q40
Received: 03.08.2016
Language: English

Citation: G. A. Karapetyan, H. A. Petrosyan, “Embedding theorems for multianisotropic spaces with two vertices of anisotropicity”, Proceedings of the YSU, Physics & Mathematics, 51:1 (2017), 29–37

Citation in format AMSBIB
\Bibitem{KarPet17}
\by G.~A.~Karapetyan, H.~A.~Petrosyan
\paper Embedding theorems for multianisotropic spaces with two vertices of anisotropicity
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2017
\vol 51
\issue 1
\pages 29--37
\mathnet{http://mi.mathnet.ru/uzeru327}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru327
  • http://mi.mathnet.ru/eng/uzeru/v51/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:135
    Full text:22
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018